Pacific Journal of Mathematics

$n$th order integral operators associated with Hilbert transforms.

G. O. Okikiolu

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 343-360.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994271

Mathematical Reviews number (MathSciNet)
MR0203385

Zentralblatt MATH identifier
0156.13002

Subjects
Primary: 44.30

Citation

Okikiolu, G. O. $n$th order integral operators associated with Hilbert transforms. Pacific J. Math. 18 (1966), no. 2, 343--360. https://projecteuclid.org/euclid.pjm/1102994271


Export citation

References

  • [1] R. P. Boas, Some theorems on Fourier transformsand conjugate trigonometric integrals, Trans. Amer. Math. Soc. 40 (1936), 287-308.
  • [2] R. R. Goldberg, An integral transformrelated to the Hilbert transform, London Math. Soc. 35 (1960), 200-204.
  • [3] P. Hey wood, On a transform discussed by Goldberg, 3. London Math. Soc.38 (1963), 162-168.
  • [4] H.Kober, An operator related to Hilbert transforms and to Dirichlet's integrals, J. London Math. Soc. 39 (1964), 649-656.
  • [5] E. C. Titchmarsh, Thetheory of Fourier integrals, Oxford,1937.